Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 12, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 21, 2022, 10:54 PM CDT for Cherokee County, Nacogdoches County, Rusk County, Texas. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2022, 10:54 PM CDT (03:54 UTC)
- Expired
- Mar 21, 2022, 11:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 11:16 PM CDT | TORNADO | 2 Ene Alto, TX | CORRECTS PREVIOUS TORNADO REPORT FROM 1 W CUSHING. INITIAL TORNADO DAMAGE WAS IDENTIFIED APPROXIMATELY 2 ENE OF ALTO, TX IN CHEROKEE COUNTY. THE TORNADO PROCEEDED TO TRAVEL ALONG A NORTHEASTERLY TRACK FOR 37 MILES WITH A PEAK WIDTH OF 1400 YARDS. THE TORNADO U |
| Mar 21, 11:25 PM CDT | TORNADO | 2 W Cushing, TX | INITIAL TORNADO DAMAGE WAS IDENTIFIED APPROXIMATELY A MILE WEST OF CUSHING, TX IN NORTHERN NACOGDOCHES COUNTY. THE TORNADO PROCEEDED TO TRAVEL ALONG A NORTHEASTERLY TRACK FOR 22 MILES WITH A PEAK WIDTH OF 1400 YARDS. THE TORNADO UPROOTED OR SNAPPED THOUSANDS O |
| Mar 21, 11:30 PM CDT | TSTM WND DMG | Cushing, TX | CUSHING AREA; REPORTS OF TREES DOWN ON SEVERAL ROADWAYS, POWER OUT, A BARN BLOCKING ROADWAY, OVERTURNED RVS. ALSO REPORT RUSK COUNTY LOST SOUTH FIRE RADIO TOWER WHICH IS AFFECTING COMMUNICATIONS. |
| Mar 21, 11:30 PM CDT | TSTM WND DMG | Cushing, TX | DAMAGE REPORTED IN AND NEAR CUSHING: CR 874 SEVERAL HOUSES DESTROYED HEAVY DAMAGE. 5524 CR 874 STRUCTURAL DAMAGE; 11937 HWY 204 DAMAGED; 11959 HWY 204 DESTROYED; 12222 SH 204 TREE THROUGH HOME; 12411 N FM 225 ROOF CAVED IN, FRONT DOOR BLOCKED, FLOOR BUCKLING; |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 21, 8:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 438 m²/s²
- 0-3 km storm-relative helicity
- 723 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
104
WFUS54 KSHV 220354
TORSHV
TXC073-347-401-220445-
/O.NEW.KSHV.TO.W.0012.220322T0354Z-220322T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1054 PM CDT Mon Mar 21 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Rusk County in northeastern Texas...
Northwestern Nacogdoches County in eastern Texas...
Central Cherokee County in northeastern Texas...
* Until 1145 PM CDT.
* At 1053 PM CDT, a severe thunderstorm capable of producing a
tornado was located 9 miles west of Morrill, or 17 miles south of
Rusk, moving northeast at 45 mph. This storm has had a history of
producing tornadoes.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Morrill around 1105 PM CDT.
Alto around 1110 PM CDT.
Douglass around 1120 PM CDT.
Sacul around 1125 PM CDT.
Trawick around 1135 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Linwood, Lilbert, Reklaw, Looneyville, Cushing, Gallatin and New
Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Shreveport.
&&
LAT...LON 3202 9506 3178 9466 3151 9510 3153 9511
3154 9514 3156 9514 3159 9517 3157 9521
3158 9526 3159 9528 3161 9526 3163 9529
3166 9528 3168 9529
TIME...MOT...LOC 0353Z 233DEG 41KT 3155 9523
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
331 follow-up statement
914
WWUS54 KSHV 220424
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1124 PM CDT Mon Mar 21 2022
TXC073-347-401-220445-
/O.CON.KSHV.TO.W.0012.000000T0000Z-220322T0445Z/
Rusk TX-Nacogdoches TX-Cherokee TX-
1124 PM CDT Mon Mar 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHWESTERN RUSK...NORTHWESTERN NACOGDOCHES AND NORTHEASTERN
CHEROKEE COUNTIES...
At 1124 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sacul, or 15 miles east of Rusk, moving northeast at
45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Trawick around 1135 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Linwood, Lilbert, Reklaw, Looneyville and Cushing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3202 9506 3178 9466 3163 9491 3174 9514
TIME...MOT...LOC 0424Z 233DEG 41KT 3177 9489
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
33What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 21, 10:38 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 21, 10:38 PM CDT, 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1038 PM CDT Mon Mar 21 2022
.UPDATE...
Convection is quickly evolving across Southwest Arkansas and East
Texas. Currently, the storms are still somewhat discrete and are
in somewhat broken line. Shear parameters remain very favorable
for supercell structures and tornadoes. In fact, latest
mesoanalysis suggests an even more favorable environment with
stronger low- level shear to the east over extreme Northwest
Louisiana and Southwest Arkansas. However, these storms are
starting to congeal in a QLCS, which should help to limit the
tornado potential somewhat, but low-level shear profiles are still
more than strong enough to support embedded QLCS tornadoes into
the early morning hours.
The expected line of convection is still expected to slow its
eastward progress or very nearly stall during the early morning
hours from Deep East Texas, into Northwest Louisiana, and
Southwest Arkansas. This will set the stage for very heavy
rainfall and flooding. Very little has changed in the forecast
regarding this threat.
PoPs were trimmed about from the eastern edge of the forecast area
through midnight. In addition, wind speeds have fallen below
advisory criteria, so the Wind Advisory was cancelled.
CN
&&
.PREV DISCUSSION... /issued 707 PM CDT Mon Mar 21 2022/
AVIATION...
For the 22/00z TAFs, scattered showers are already widespread
across much of East Texas and into Western Louisiana. However,
convection is expected to increase in coverage and intensity as a
line of strong to severe thunderstorms develops and moves into the
area from the west beginning around 22/03z-22/04z. The storms are
expected to stall after midnight local time along a line generally
from KLFK, to KSHV, to KADF. After 22/12z, the storms will begin
to move eastward again and into Northeast and North Central
Louisiana. The thunderstorms should gradually end from west to
east as a cold front moves across the region, and should end at
KMLU by 22/19z. Southeast winds remain quite gusty and strong
winds just above the surface may result in some LLWS during the
night. After the frontal passage Tuesday, ceilings should lift
into the VFR range, but westerly and southwesterly winds will
increase to between 12 and 20 kts with a few gusts between 25 and
30 kts late in the period.
CN
PREV DISCUSSION... /issued 354 PM CDT Mon Mar 21 2022/
SHORT TERM.../Tonight through Tuesday Night/
An increasingly active short-term forecast period is in store for
the entire region, especially over the next 24 hours with the full
spectrum of severe weather threats on the table.
Thunderstorm initiation has already begun over some parts of the
region, but these storms generally remain isolated and sub-severe.
However, that is expected to change over the next several hours as
an increasingly unstable atmosphere just to our south and west
over central and north Texas gradually expands eastward along an
advancing warm front that will usher in some very warm and moist
air across our western zones early this evening. Looking aloft,
water vapor imagery indicates the closed upper low and associated
trough now entering west Texas with a NE trajectory toward the
panhandle and eventually into western Oklahoma. Out ahead of it,
rapid large scale ascent in the increasingly unstable environment
over the eastern half of Texas will promote deep convection and
upscale growth of thunderstorms through late this afternoon into
the evening and overnight hours. Impressive bulk shear profiles
will easily support supercells in the warm sector, which aligns
well with SPC's Moderate and Enhanced Risk areas that extend into
much of East Texas and NW Louisiana in the current Day 1 outlook.
These areas will be most favorable for supercell development and
for sustaining those upstream that are already developing out to
our west. Large hail, damaging wind gusts, and tornadoes are all
in the mix through this evening and overnight, especially in the
Moderate and Enhanced Risk areas with more isolated development
possible farther north and east.
As the evening evolves and we get closer to midnight, the threat
of discrete storms will begin to decrease overall as storms begin
to cluster and congeal into a linear complex that is expected to
shift into our eastern zones through Tuesday morning. By this
time, the threat will expand to include heavy rainfall and flash
flooding in addition to the still ongoing threats mentioned above.
An axis of 3-6 inches of rainfall still appears to be possible
from Deep East Texas northeastward into parts of NW Louisiana and
SW Arkansas through Tuesday morning and possibly extending into
the afternoon. Thus, the Flash Flood Watch remains in effect for
much of the region through late afternoon on Tuesday. Additional
heating during the late morning and into the afternoon will serve
to reinvigorate the severe threat across our SE zones with all
threats still in play along and east of a line generally from near
Toledo Bend Country to El Dorado, Arkansas.
By late Tuesday afternoon into early evening, the severe threat
along with the flash flooding threat will be winding down across
our region as the cold front advances east toward the MS River.
Expect just some lingering showers to remain possible in our far
eastern and northern zones during the early evening before dry
conditions return areawide overnight.
As far as temperatures are concerned, cold air advection won't
really arrive until Tuesday night so expect another warm day on
Tuesday with highs mainly in the upper 60s to lower 70s despite
the widespread cloud cover and convection. As the cold front
finally clears the region on Tuesday night, expect overnight lows
to drop into the 40s areawide. Windy conditions will also persist
ahead of and behind the cold front so have maintained the current
Wind Advisory through early Tuesday morning with additional wind
headlines possible thereafter.
/19/
LONG TERM.../Wednesday through Monday/
The large upper trough and accompanying closed low over the nation's
midsection, the remnant closed low now over Ern NM, will remain the
dominant feature on the weather map to start the long term period
Wednesday, with another attendant trough progged to round the base
of the low across the Srn Plains during the day. While wrap-around
stratocu will round the base of the broad low and thus maintain
cooler than normal temps, this next shortwave trough should result
in additional mid level cigs Wednesday night, with a second
shortwave on its heels rounding the low during the day Thursday and
reinforcing these cigs in place. The effects of the trough will
begin to weaken across the area Thursday night as it begins to pull
E away from the region into the OH/TN Vallies and SE CONUS, with a
dry NW flow expected over the area Friday through the upcoming
weekend. A slow warming trend will commence Friday with better
insolation and weak sfc ridging building SE into ECntrl TX.
The medium range progs are in agreement with a sfc trough shifting S
through the region Friday night, in associated with another
progressive trough that will drop SE through the Mid MS and into the
TN Vallies through Saturday morning. With the lack of any Gulf
inflow ahead of this next sfc trough, dry conditions will persist,
with little or no sensible change expected to temps or dewpoints in
its wake. Near normal and pleasant temps are expected Saturday as
secondary sfc ridging builds SE into the region, before a Srly low
level return flow resumes on the backside of this feature Sunday as
it shifts into the Lower MS Valley and NCntrl Gulf. A more
pronounced warming trend will resume Sunday into early next week
with above normal temps returning. Given the considerable spread in
the models with the overall synoptic pattern at the very end of the
long term period, have maintained dry conditions areawide until
better consistency can be reached.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 61 73 44 63 / 100 80 0 0
MLU 63 72 45 61 / 80 100 10 0
DEQ 56 71 40 58 / 100 40 10 10
TXK 56 72 45 59 / 100 60 10 10
ELD 59 71 43 59 / 100 100 10 10
TYR 58 67 42 64 / 100 20 0 0
GGG 59 70 42 64 / 100 40 0 0
LFK 62 74 42 66 / 100 60 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ060-061-070>073.
LA...Flood Watch through Tuesday afternoon for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flood Watch through Tuesday afternoon for TXZ112-126-137-138-
149>153-165>167.
&&
09/16Hazardous weather outlook, Mar 21, 10:40 PM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1040 PM CDT Mon Mar 21 2022 ARZ060-061-070>072-LAZ001>003-010-011-017-TXZ112-126-138-149>153- 165>167-221100- Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier-Webster- De Soto-Red River-Sabine-Cass-Marion-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1040 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Tonight... Tornado Watch 56 is in effect until 3 AM CDT Tuesday. A Flood Watch is in effect until 4 PM CDT Tuesday. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. The line of storms is expected to stall across East Texas, Northwest Louisiana, and into Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are possible with locally higher amounts of 6 inches or greater. Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will be ongoing across Southern Arkansas, North Louisiana, and Deep East Texas Tuesday morning, with the severe and flash flood threats continuing over these areas before diminishing from west to east through early afternoon. Afterwards, cooler and drier conditions will settle back into the region for the remainder of the week into the weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight, overnight, and into Tuesday morning. ARZ050-051-059-TXZ096-097-108>111-124-125-136-137-221100- Sevier-Howard-Little River-Red River-Bowie-Franklin-Titus-Camp- Morris-Wood-Upshur-Smith-Gregg- 1040 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas and northeast Texas. .DAY ONE...Tonight... Tornado Watch 56 is in effect until 3 AM CDT Tuesday. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight and into early Tuesday morning.. OKZ077-221100- McCurtain- 1040 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southeast Oklahoma. .DAY ONE...Tonight... Severe Thunderstorm Watch 55 is in effect until midnight CDT tonight for McCurtain County in Southeast Oklahoma. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight. ARZ073-LAZ004>006-012>014-018>022-221100- Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Natchitoches- Winn-Grant-Caldwell-La Salle- 1040 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Tonight... A Flood Watch is in effect until 4 PM CDT Tuesday. A line of storms is expected to stall across Louisiana, and into Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are possible with locally higher amounts of 6 inches or greater. Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Thunderstorms will be ongoing across Southern Arkansas and North Louisiana Tuesday morning. The storms are expected to re-intensify during the daytime hours bringing a renewed threat for severe weather and flash flooding, before diminishing from west to east through the afternoon. Tornadoes, large hail, and damaging winds will be possible, especially over Northeast and North Central Louisiana. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters may be needed early Tuesday morning, and will be needed during the day Tuesday. 09
In the hours before
Special weather statement, Mar 21, 8:52 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
852 PM CDT Mon Mar 21 2022
ARZ061-071-072-220215-
Lafayette AR-Nevada AR-Columbia AR-
852 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of eastern Lafayette,
southern Nevada and Columbia Counties through 915 PM CDT...
At 852 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bussey, or 8 miles north of Springhill, moving north at 80 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Magnolia, Stamps, Waldo, McNeil, Taylor, Buckner, Rosston,
Willisville, Bodcaw, Bussey, Smithland, Macedonia, Welcome, Mount
Vernon, Cale, Lerch, Waterloo, Falcon, College Hill and State Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Arkansas.
&&
LAT...LON 3368 9311 3338 9312 3338 9310 3303 9326
3303 9360 3369 9340
TIME...MOT...LOC 0152Z 199DEG 71KT 3313 9343
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
24Special weather statement, Mar 21, 9:00 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
900 PM CDT Mon Mar 21 2022
OKZ077-220300-
McCurtain OK-
900 PM CDT Mon Mar 21 2022
...Strong thunderstorms will impact portions of McCurtain County
through 1000 PM CDT...
At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albion to near Manchester. Movement was
east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Broken Bow, Wright City, Valliant, Millerton, Eagletown,
Plunketville, Rufe, Smithville, Hochatown, Watson, Battiest, Pickens,
Mount Herman, Sherwood, Holly Creek, Glover, Slim, Bethel, Oak Hill
and Ringold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Texas.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.
&&
LAT...LON 3451 9447 3403 9448 3393 9513 3394 9516
3423 9515 3424 9515 3425 9505 3451 9505
TIME...MOT...LOC 0159Z 259DEG 43KT 3458 9508 3382 9520
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
24Special weather statement, Mar 21, 9:53 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
953 PM CDT Mon Mar 21 2022
ARZ061-072-220345-
Nevada AR-Columbia AR-
953 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of southeastern Nevada
and Columbia Counties through 1045 PM CDT...
At 953 PM CDT, Doppler radar was tracking a strong thunderstorm over
Macedonia, or 9 miles southwest of Magnolia, moving north at 70 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Magnolia, Waldo, McNeil, Taylor, Emerson, Rosston, Willisville, Bluff
City, Bussey, Smithland, Macedonia, Welcome, White Oak Lake State
Park, Calhoun, Mount Vernon, Cale, Laughlin, Waterloo, College Hill
and Medlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Arkansas.
&&
LAT...LON 3380 9318 3381 9316 3378 9310 3338 9312
3338 9300 3302 9322 3303 9349 3383 9325
3383 9323
TIME...MOT...LOC 0253Z 202DEG 61KT 3315 9331
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
24Local storm report, Mar 21, 10:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST 6 WNW TYLER 32.37N 95.40W
03/21/2022 M61 MPH SMITH TX ASOS
ASOS STATION KTYR TYLER POUNDS AIRPORT.
&&
CNLocal storm report, Mar 21, 10:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1052 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL GLADEWATER 32.54N 94.94W
03/21/2022 E1.00 INCH GREGG TX PUBLIC
&&
ASThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 9:13 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 62 min |
| Mar 21, 9:33 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 42 min |
| Mar 21, 9:36 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith, Upshur, Wood | 39 min |
| Mar 21, 9:42 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River, Titus | 33 min |
| Mar 21, 9:59 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 29 min |
| Mar 21, 10:05 PM CDT | Tornado Warning | SHV | Smith | 25 min |
| Mar 21, 10:12 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 63 min |
| Mar 21, 10:16 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Harrison, Morris and 5 more | 59 min |
| Mar 21, 10:25 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 50 min |
| Mar 21, 10:27 PM CDT | Tornado Warning | SHV | Gregg, Smith, Upshur | 29 min |
| Mar 21, 10:54 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Morris, Smith and 1 more | 36 min |
| Mar 21, 11:02 PM CDT | Tornado Warning | SHV | Bowie, Cass | 43 min |
| Mar 21, 11:15 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Marion | 60 min |
| Mar 21, 11:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Rusk, Smith and 2 more | 63 min |
| Mar 21, 11:42 PM CDT | Tornado Warning | SHV | Panola, Rusk | 33 min |
| Mar 21, 11:58 PM CDT | Flash Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 2 hr |
| Mar 22, 12:12 AM CDT | Tornado Warning | SHV | Harrison, Panola, Rusk | 33 min |
| Mar 22, 12:45 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Panola | 45 min |
| Mar 22, 12:51 AM CDT | Tornado Warning | SHV | Harrison | 24 min |
| Mar 22, 1:29 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 61 min |
| Mar 22, 2:22 AM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 5 hr |
| Mar 22, 3:25 AM CDT | Flash Flood Warning | SHV | Harrison, Panola, Rusk, Shelby | 110 min |
| Mar 22, 4:09 AM CDT | Special Weather Statement | SHV | Shelby | 36 min |
| Mar 22, 4:58 AM CDT | Flash Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
| Mar 22, 5:18 AM CDT | Areal Flood Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 117 min |
| Mar 22, 7:26 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 3 hr |
| Mar 22, 7:51 AM CDT | Areal Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.